# SDR V0XD201811240001

- Difficulty date: November 6, 2018
- Submitted: November 24, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R332232
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDE POST CRACKED. REMOVED AND REPLACED RT WINDSHIELD SIDE POST IAW SRM 51-42-21.
